# SDR CALA2017061601839

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 76,912 hours, 18,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101555
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 720, BETWEEN STRINGERS 23 AND 24R ,  FRAME DENTED.  CUT-OUT DAMAGE AREA IAW SRM 53-00-07, FIGURE 201, REPAIR 5.  FABRICATED A REPAIR IAW SRM 53-00-07 AND INSTALLED IAW SRM 53 -00-07.
